# SDR ZESA2008009

- Difficulty date: June 13, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N70AP
- Make and model: Bell 407
- Aircraft serial: 53409
- Aircraft time: 1,533 hours, 4,911 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, TAIL ROTOR CHIP LIGHT ILLUMINATED.  THE PILOT LANDED ASAP AND COMPLIED WITH LJ AVIATION SOP BY REMOVING AND INSPECTING CHIP DETECTOR.  FOUND SMALL HAIRLIKE SLIVER.  CLEANED AND REINSTALLED CHIP DETECTOR WITH NEW O-RINGS, GROUND RUN PERFORMED SATISFACTORILY.
